Doctor insights on:
Tylenol Pm Overdose
Liver damage: If you take more than 8 pills of tylenol pm [or a total of 4, 000 milligrams of any acetaminophen], you can damage your liver seriously. Overdose of antihistamine can cause confusion, drowsiness, seizures, high blood pressure, fast pulse, high temperature, trouble peeing, even seizures. Call your doc or poison control [1-800-222-1222] immediately. ...Read moreSee 1 more doctor answer
Yes you can, however: if you are taking the tylenol pm to help you sleep, it might not work if you are taking the allegra-d 24 hours, if you are taking the allegra-d 12 hours in the morning so the tylenol pm would work at night. good that you asked, always exercise caution with multiple medications ...Read more
Am i starting to get liver disease? Hello. I feel short on breath. My whole chest has stabbing pains, which feel like my hearts giving out. Every night, i take 4 tylenol pm's, 2 (200 mg) ibuprofen tablets, and a trazadone. Is this bad? It hurts. I don't k
Are there any difference in overdose effects from tylenol (acetaminophen) and tylenol (acetaminophen) pm?
Hello a friend mine overdose on tylenol (acetaminophen) pm she tooked 14 then 2 pills...But she seems fine except her drowsiness...Should we be worried?
Yes: Tylenol (acetaminophen) when taken in larger than recommended doses can cause damage to the liver in a delayed manner. This can lead to the patient needing a liver transplant or dying. There is a very effective antidote to this problem, if initiated early (within 8 hours) of the ingestion. She's sleepy from the benedryl (the 'pm') plus, your friend definitely needs to see a psychiatrist. Call 911 or go to the er. ...Read more
So what if a kid overdose and will not be going to doctor what will happen.....16 pills all together tylenol (acetaminophen) am nd pm?
Suicide attempt: If you are the kid who took this much tylenol (acetaminophen) please write back to me with your phone number or address. If a friend of yours took this tylenol (acetaminophen) you will call 911 and report it to the authorities as a suicide attempt. If you are a friend you will do this. ...Read more
What happens to your health if you survive a suicide attempt after overdosing on Tylenol (acetaminophen) PM and Xanax?
Could be bad: Damage to your liver would be the worst problem although too much Xanax (alprazolam) could also cause respiratory suppression that could lead to a hypoxic brain injury. However, there is also a chance that there is no physical damage. It would be important to follow up with a psychiatrist or mental health provider! Stay safe! ...Read more
Unsure of question: But it is not recommended to take this much. While you most likely will be safe, you will be sedated and can even cause liver damage if you are susceptible. Make sure you do not do anything that you may be unsafe if sedated and follow recommended dosing from now on. Hope that helps! ...Read more
Took 1 25mg phenergen. Took 2 tylenol (acetaminophen) not realizing they are the tylenol (acetaminophen) pm. Am i going to be ok?
- Talk to a doctor live online for free
- Tylenol pm overdose death
- Tylenol pm overdose suicide
- Tylenol pm overdose treatment
- Ask a doctor a question free online
- How many tylenol pm to overdose?
- What are the main effects of a tylenol pm overdose?
- Tylenol pm
- Excedrin pm overdose
- Talk to a urgent care specialist online for free